Quelques résultats sur la dimension de Hausdorff des ensembles de Julia des polynômes quadratiques

Volume 151 / 1996

Olivier Bodart, Michel Zinsmeister Fundamenta Mathematicae 151 (1996), 121-137 DOI: 10.4064/fm_1996_151_2_1_121_137


This paper deals with the Hausdorff dimension of the Julia set of quadratic polynomials. It is divided in two parts. The first aims to compute good numerical approximations of the dimension for hyperbolic points. For such points, Ruelle's thermodynamical formalism applies, hence computing the dimension amounts to computing the zero point of a pressure function. It is this pressure function that we approximate by a Monte-Carlo process combined with a shift method that considerably decreases the computational cost. The second part is a continuity result of the dimension on the real axis at the parabolic point 1/4 for $P_c(z)=z^2+c$.


  • Olivier Bodart
  • Michel Zinsmeister

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image